How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32296
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Please long does the antipsychotic drug latuda

Customer Question

Hi. Please for how long does the antipsychotic drug latuda cause libido problems?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. Before I answer, how long have you been on the Latuda and what exactly is your libido problem?
Customer: replied 2 years ago.

I have been on latuda for 3 weeks. my problem is that i am unable to maintain or achieve good erections and orgasms are poor.

Expert:  Dr. Chip replied 2 years ago.
OK Paul--and before you started the Latuda there was no problem at all?
Customer: replied 2 years ago.

yes i was on risperidone and having the same problem and that was why risperidone was stopped.

Expert:  Dr. Chip replied 2 years ago.
OK Paul--have you had any studies to see if the problem is purely from the medication?
Customer: replied 2 years ago.

No i havent but the problem started at the time when i started taking risperidone and it is a bit better now on latuda

Expert:  Dr. Chip replied 2 years ago.
OK Paul--if it's better--even a little bit--on the Latuda, then the problem may resolve itself in about another month or two. I can't say for sure here--only time will tell